On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domain

Kalmykov, Sergei, Nagy, Béla: On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domain.
ZAPISKI NAUCNYH SEMINAROV (POMI), 440. pp. 123-137. ISSN 0373-2703, 0132-6678 (2015)

[img]
Preview
Text
Kalmukov.pdf - Accepted Version

Download (191kB) | Preview
[img]
Preview
Text
Kalmukov_cimlap_helyett.pdf - Published Version

Download (151kB) | Preview
Item Type: Article
Journal or Publication Title: ZAPISKI NAUCNYH SEMINAROV (POMI)
Date: 2015
Volume: 440
Page Range: pp. 123-137
ISSN: 0373-2703, 0132-6678
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2969703
Date Deposited: 2016. Jan. 20. 12:05
Last Modified: 2018. Aug. 10. 14:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6047

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year